# SDR HEEA0015299

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 206023119157
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ELEVATOR IS TOO WIDE (4.6875 INCHES WIDE).  SHOULD BE 4.3750 INCHES WIDE.
